Search found 137 matches

by leeann34
Thu Sep 24, 2009 10:11 am
Forum: Ask the Experienced
Topic: Tips for Lovenox
Replies: 6
Views: 474

Re : Tips for Lovenox

<t>An important tip to remember when giving yourself a lovenox injection is to give it in an area where there is a lot subcutaneous tissue (tissue with a lot of fat). An area where it is generally recommened to be given is in the stomach about 2-3 inches away from your umbilicus. Most patients say i...
by leeann34
Thu Sep 24, 2009 10:01 am
Forum: Ask the Experienced
Topic: Going off HCTZ question
Replies: 5
Views: 692

Re : Going off HCTZ question

<t>I was on HCTZ in the hospital and it was given through my IV. I can't say I had any effects when they took me off of it, but I was on a lot of other medications as well. I think it would be safe to say that some swelling is normal after coming off a diuretic. It also depends on how many weeks pos...
by leeann34
Tue Sep 22, 2009 01:05 pm
Forum: Ask the Experienced
Topic: Labetolol????
Replies: 7
Views: 803

Re : Labetolol????

<t>I didn't answer all of your question. I just realized that. I had an emergency c-section at 23 weeks and 6 days. I had a very severe case of preeclampsia and intraunterine growth restriction (IUGR). I don't want to scare you with my story. Just remember my case was very severe. I had signs of IUG...
by leeann34
Tue Sep 22, 2009 12:59 am
Forum: Ask the Experienced
Topic: Labetolol????
Replies: 7
Views: 803

Re : Labetolol????

<t>Sorry for the late response, I just read your post today. I am not sure how I did everthing. I just did it in hopes of having a healty baby. Did I feel the side effects of being on so many medications? You bettcha! I was extremely tired, although, thinking about it, it could have been the effects...
by leeann34
Tue Sep 22, 2009 09:41 am
Forum: Grief and Loss
Topic: It seems to be getting harder...
Replies: 3
Views: 638

Re : It seems to be getting harder...

<t>Thank you for your encouraging words. I am still crying, but my husband isn't. He does deal with his grief differently and at times it upsets me. I don't know how he can constantly watch TV or work on his computer. I think now is not the time for that, but I know that is his way of grieving...to ...
by leeann34
Mon Sep 21, 2009 05:22 pm
Forum: Grief and Loss
Topic: It seems to be getting harder...
Replies: 3
Views: 638

It seems to be getting harder...

<t>It seems the days after Olivia's passsing are only getting harder. Today has been a terribly hard day. I got Olivia's hand molds in the mail from the hospital. They made them after she passed away. I didn't realize I would react the way I did. I just couldn't contain my sadness and frustration ov...
by leeann34
Mon Sep 21, 2009 04:57 pm
Forum: Grief and Loss
Topic: That life
Replies: 7
Views: 1277

Re : That life

<t>I am so very sorry. I too know what you are going through. I lost my daughter Sept 1. My first child and I were also very sick. Unfortunately, today has not been a good day for me and I have often sit and think about some of the same things you have. I wish I was as happy before I had the knowled...
by leeann34
Sun Sep 20, 2009 01:10 pm
Forum: Ask the Experienced
Topic: Safe to try again?
Replies: 10
Views: 1350

Re : Safe to try again?

Hi Delissa,

I sent a friend request via facebook. When you add me you can see Olivia as well. She is posted on my profile picture. Take care and again I wish you the best.

Lee Ann Rogga
by leeann34
Sat Sep 19, 2009 10:51 pm
Forum: Ask the Experienced
Topic: Safe to try again?
Replies: 10
Views: 1350

Re : Safe to try again?

<t>Delissa,<br/> I was 23 weeks and 6 days when I had Olivia. I loved her name too. She was such a beautiful child. <br/> <br/> The day she turned two months old she developed necrotizing entercolitis (NEC). A very serious bowel disorder that is very common to premature babies who are born as small ...
by leeann34
Fri Sep 18, 2009 11:46 pm
Forum: Ask the Experienced
Topic: Labetolol????
Replies: 7
Views: 803

Re : Labetolol????

<t>Hi, <br/> Just to answer your question about the Labetolol. The maxium dose of labetolol that one can be on is 2400 mg/day. I took 800 mg 3x a day. I was on this maxium dose when I was hospitalized at 21 weeks for a BP of 170/110. My blood pressures were not affected by this dose and I was also o...

Go to advanced search